Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pneumothorax (2012)
Date of Event
07/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after an ion transbronchial lung biopsy procedure, the patient developed a pneumothorax.It was unknown if any intervention was performed.There was no allegation that a malfunction of an ion system, instrument, or accessory occurred.The procedure was completed.Intuitive surgical inc.(isi) has made multiple attempts to obtain additional information; however, as of the date of this report, no new information has been obtained.
Additional Manufacturer Narrative
There was no allegation that a malfunction of an ion system, instrument, or accessory occurred.